# SDR HNAA2018071900160

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 33,179 hours, 28,463 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE DEGRADED EICAS MESSAGE, ON T/O ROLL. T/O ABORTED. BLED ALL FOUR BRAKES AND TESTED WHEEL SPEED TRANSDUCERS AND BRAKES. CND. REF 32-41-00.
